Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gekkieva, Sakinat Khasanovna

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:449
Abstract pages:1492
Full texts:626
References:113
Candidate of physico-mathematical sciences (2003)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
UDC: 517.95
   
Main publications:
  1. Gekkieva S.Kh., “Zadacha Koshi dlya obobschennogo uravneniya perenosa s drobnoi po vremeni proizvodnoi”, Doklady Adygskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 5:1 (2000), 16–19
  2. Gekkieva S.Kh., “Kraevaya zadacha dlya obobschennogo uravneniya perenosa s drobnoi proizvodnoi v polubeskonechnoi oblasti”, Izvestiya Kabardino-Balkarskogo nauchnogo tsentra RAN, 2002, № 1(8), 6–8
  3. Gekkieva S.Kh., “Pervaya kraevaya zadacha dlya nagruzhennogo uravneniya s drobnoi proizvodnoi”, Trudy Vserossiiskoi nauchnoi konferentsii "Matematicheskoe modelirovanie i kraevye zadachi, Samara, 2004, 65–67
  4. Gekkieva S.Kh., “Ob odnom analoge zadachi Zhevre dlya smeshanno-parabolicheskogo uravneniya s drobnoi proizvodnoi”, Materialy Vtorogo Mezhdunarodnogo Rossiisko-Kazakhskogo simpoziuma "Uravneniya smeshannogo tipa, rodstvennye problemy analiza i informatiki, Nalchik, 2011, 57–58

http://www.mathnet.ru/eng/person44159
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0002-2135-2115
http://www.researcherid.com/rid/F-5605-2016

Publications in Math-Net.Ru
2021
1. M. A. Kerefov, S.Kh. Gekkieva, “Numerical-analytical method for solving boundary value problem for the generalized moisture transport equation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 31:1 (2021),  19–34  mathnet
2020
2. S.Kh. Gekkieva, M. M. Karmokov, M. A. Kerefov, “On boundary value problem for generalized Aller equation”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 26:2 (2020),  7–14  mathnet  elib
2019
3. S. Kh. Gekkieva, M. A. Kerefov, “Boundary-value problem for the Aller–Lykov nonlocal moisture transfer equation”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 167 (2019),  27–33  mathnet  elib
4. S. Kh. Gekkieva, M. A. Kerefov, “Dirichlet boundary value problem for Aller–Lykov moisture transfer equation with fractional derivative in time”, Ufimsk. Mat. Zh., 11:2 (2019),  72–82  mathnet; Ufa Math. J., 11:2 (2019), 71–81  isi  scopus
5. M. A. Kerefov, S. Kh. Gekkieva, “Second boundary-value problem for the generalized Aller–Lykov equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 23:4 (2019),  607–621  mathnet
2018
6. S. Kh. Gekkieva, “Gevrey Problem for a Loaded Mixed-Parabolic Equation with a Fractional Derivative”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 149 (2018),  31–37  mathnet  mathscinet
7. S. Kh. Gekkieva, “Nonlocal boundary-value problem for the generalized Аller–Lykov moisture transport equation”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, 4(24),  19–28  mathnet  elib
8. S. Kh. Gekkieva, M. A. Kerefov, “The boundary value problem for the generalized moisture transfer equation”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, 1(21),  21–31  mathnet  elib
9. M. A. Kerefov, F. M. Nakhusheva, S. Kh. Gekkieva, “Boundary value problem for the Aller–Lykov moisture transport generalized equation with concentrated heat capacity”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 24:3 (2018),  23–29  mathnet  elib
2017
10. S.Kh. Gekkieva, “Gevrey’s problem for parabolic mixed type equation with fractional derivative”, News of the Kabardin-Balkar scientific center of RAS, 2017, 2,  37–43  mathnet
2016
11. S.Kh. Gekkieva, “Mixed boundary value problems for the loaded diffusion-wave equation”, Applied Mathematics & Physics, 42:6 (2016),  32–35  mathnet
12. S. Kh. Gekkieva, B. M. Kerefov, “Method of lines solution for solution of the first boundary value problem for diffusion equation of fractional order”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, 4-1(16),  27–31  mathnet  mathscinet  elib
2004
13. S. H. Gekkieva, “Первая краевая задача для нагруженного уравнения с дробной производной”, Matem. Mod. Kraev. Zadachi, 3 (2004),  65–67  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021